American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46C99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Gerardo R. Chacón. Carleson measures on Dirichlet-type spaces. Proc. Amer. Math. Soc. 139 (2011) 1605-1615. MR 2763750.
Abstract, references, and article information
View Article: PDF

[2] Radu Balan, Peter G. Casazza, Christopher Heil and Zeph Landau. Density, overcompleteness, and localization of frames. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 71-86. MR 2237271.
Abstract, references, and article information
View Article: PDF

[3] Dong-Myung Lee, Jung-Gon Lee and Sun-Ho Yoon. A construction of multiresolution analysis by integral equations. Proc. Amer. Math. Soc. 130 (2002) 3555-3563. MR 1920033.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] A. Askari-Hemmat, M. A. Dehghan and M. Radjabalipour. Generalized frames and their redundancy. Proc. Amer. Math. Soc. 129 (2001) 1143-1147. MR 1814151.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Wai-Shing Tang. Oblique multiwavelets in Hilbert spaces. Proc. Amer. Math. Soc. 128 (2000) 2017-2031. MR 1676357.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Wai-Shing Tang. Oblique projections, biorthogonal Riesz bases and multiwavelets in Hilbert spaces. Proc. Amer. Math. Soc. 128 (2000) 463-473. MR 1626494.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Radu Balan. Equivalence relations and distances between Hilbert frames. Proc. Amer. Math. Soc. 127 (1999) 2353-2366. MR 1600096.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] László Mate. On the infinite product of operators in Hilbert space. Proc. Amer. Math. Soc. 126 (1998) 535-543. MR 1415333.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] N. K. Govil and R. A. Zalik. Perturbations of the Haar wavelet. Proc. Amer. Math. Soc. 125 (1997) 3363-3370. MR 1416087.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Chen Di-Rong. On the existence and constructions of orthonormal wavelets on $L_2(\mathbb R^s)$. Proc. Amer. Math. Soc. 125 (1997) 2883-2889. MR 1396974.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Akram Aldroubi. Oblique projections in atomic spaces. Proc. Amer. Math. Soc. 124 (1996) 2051-2060. MR 1317028.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Ole Christensen. A Paley-Wiener theorem for frames . Proc. Amer. Math. Soc. 123 (1995) 2199-2201. MR 1246520.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] H. H. Bauschke. A norm convergence result on random products of relaxed projections in Hilbert space . Trans. Amer. Math. Soc. 347 (1995) 1365-1373. MR 1257097.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Kin Yan Chung. Subspaces and graphs . Proc. Amer. Math. Soc. 119 (1993) 141-146. MR 1155595.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Martin Defant and Marius Junge. The iterated weak Hilbert procedure . Proc. Amer. Math. Soc. 117 (1993) 645-651. MR 1152274.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Lawrence G. Brown. The rectifiable metric on the set of closed subspaces of Hilbert space . Trans. Amer. Math. Soc. 337 (1993) 279-289. MR 1155349.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Anatolij Dvurečenskij, Tibor Neubrunn and Sylvia Pulmannová. Regular states and countable additivity on quantum logics . Proc. Amer. Math. Soc. 114 (1992) 931-938. MR 1045591.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Barry Simon. Fifty years of eigenvalue perturbation theory. Bull. Amer. Math. Soc. 24 (1991) 303-319. MR 1066108.
Abstract, references, and article information
View Article: PDF

[19] Paweł Domański. Complemented subspaces of products of Hilbert spaces . Proc. Amer. Math. Soc. 110 (1990) 187-196. MR 1000152.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] B. Iochum. Positive maps on self-dual cones . Proc. Amer. Math. Soc. 110 (1990) 755-766. MR 1017003.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Jesús M. F. Castillo. Sums and products of Hilbert spaces . Proc. Amer. Math. Soc. 107 (1989) 101-105.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Jesús M. F. Castillo. Sums and products of Hilbert spaces . Proc. Amer. Math. Soc. 107 (1989) 101-105. MR 935103.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Jesús M. F. Castillo. Sums and products of Hilbert spaces . Proc. Amer. Math. Soc. 105 (1989) 362-366. MR 935103.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Lothar M. Schmitt. A remark on Radon-Nikod\'ym properties of ordered Hilbert spaces . Proc. Amer. Math. Soc. 105 (1989) 938-940. MR 957266.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Ron C. Blei. An elementary proof of the Grothendieck inequality . Proc. Amer. Math. Soc. 100 (1987) 58-60. MR 883401.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Roman Pol. An infinite-dimensional pre-Hilbert space not homeomorphic to its own square . Proc. Amer. Math. Soc. 90 (1984) 450-454. MR 728367.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Simon Fitzpatrick and R. R. Phelps. Differentiability of the metric projection in Hilbert space . Trans. Amer. Math. Soc. 270 (1982) 483-501. MR 645326.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Mahlon M. Day. Comments on notes of Stanojevi\'c et al . Proc. Amer. Math. Soc. 82 (1981) 105-106. MR 603610.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] A. J. Penico and Č. V. Stanojević. An integral analogue to parallelogram law . Proc. Amer. Math. Soc. 79 (1980) 427-430. MR 567985.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] F.-H. Vasilescu. On Lie's theorem in operator algebras . Trans. Amer. Math. Soc. 172 (1972) 365-372. MR 0311733.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1